MathSciNet Relay Station
MathSciNet bibliographic data
MR797269 (87c:49021) 49A52 (58C20 90C25 90C48)
Rockafellar, R. T. Maximal monotone relations and the second derivatives of nonsmooth functions. Ann. Inst. H. Poincaré Anal. Non Linéaire 2 (1985), no. 3, 167–184.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement